Taiwanese Journal of Mathematics

Hayman T Directions of Meromorphic Functions

Jian-Hua Zheng and Nan Wu

Full-text: Open access

Abstract

In this paper, we prove the existence of Hayman $T$ directions of meromorphic functions. To achieve our purpose, we establish a fundamental inequality about the Ahlfors-Shimizu characteristic for an angle and explain that the inequality is best possible in terms of the existence of Julia directions and Hayman $T$ directions.

Article information

Source
Taiwanese J. Math., Volume 14, Number 6 (2010), 2219-2228.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406071

Digital Object Identifier
doi:10.11650/twjm/1500406071

Mathematical Reviews number (MathSciNet)
MR2742360

Zentralblatt MATH identifier
1216.30028

Subjects
Primary: 30D10: Representations of entire functions by series and integrals
Secondary: 30D20: Entire functions, general theory 30B10: Power series (including lacunary series) 34M05: Entire and meromorphic solutions

Keywords
meromorphic functions Hayman $T$ directions Ahlfors-Shimizu characteristic

Citation

Zheng, Jian-Hua; Wu, Nan. Hayman T Directions of Meromorphic Functions. Taiwanese J. Math. 14 (2010), no. 6, 2219--2228. doi:10.11650/twjm/1500406071. https://projecteuclid.org/euclid.twjm/1500406071


Export citation

References

  • K. F. Barth, D. A. Brannan and W. K. Hayman, Reaserch probelms in complex analysis, Bull. London Math. Soc., 16 (1984), 490-517.
  • H. H. Chen, Singular directions related to the Hayman inequality, Progress in Math., 16(1) (1987), 73-79, (in Chinese).
  • H. H. Chen, Singular directions of meromorphic functions with zero order corrsepongding to the Hayman inequality, Acta Math. Sinica, 30(2) (1987), 234-237, (in Chinese).
  • H. H. Chen and H. Guo, On singular directions concerning precise order, J. Nanjing Normal Univ., 15(3) (1992), 3-16, (in Chinese).
  • A. Edrei, Sums of deficiencies of meromorphic functions, J. Analyse Math., I., 14 (1965), 79-107.
  • J. Rossi and P. Fenton, Cercles de remplissage for entire functions, Bull. London Math. Soc., 31 (1999), 59-66.
  • H. Guo, J. H. Zheng and Tuen Wai Ng, On a new singular direction of meromorphic functions, Bull. Austral. Math. Soc., 69 (2004), 277-287.
  • W. K. Hayman, Meromorphic Functions, Oxford, 1964.
  • W. K. Hayman, On the characteristic of functions meromorphic in the plane and of their integrals, Proc. London Math. Soc., 14(3) (1965), 93-128.
  • P. C. Hu, An extension of Zhang-Yang's theorem, J. Shangdong Univ., 25(2) (1990), 137-147, (in Chinese.)
  • A. Ostrowski, Ueber Folgen analytischer Funktionen und einige erscharfungen des Picardschen Satzes, Math. Zeit., 24 (1926), 215-258.
  • J. Rossi, A sharp result concerning cercles de remplissage, Ann. Acad. Sci. Fenn. Ser. A, I20 (1995), 179-185.
  • M. Tsuji, Potential theory in modern function theory, Maruzen Co. LTD Tokyo, 1959.
  • L. Yang, Value Distribution and New Research, Springer-Verlag, Berlin, 1993.
  • L. Yang, Some Recent Results and Problems in the Theory of Value Distribution, Wilhelm Stoll, ed., Proceedings Symposium on Value Distribution Theory in Several Complex Variables Notre Dame, Ind.: University of Notre Dame Press, 1992, pp. 157-171.
  • L. Yang and Q. D. Zhang, New singular directions of meromorphic functions, Sci. in China Ser. A. Math., 26(4) (1984), 352-366.
  • J. H. Zheng, Value Distribution of Meromorphic Functions, preprint.
  • J. H. Zheng, On value distribution of meromorphic functions with respect to argument I, Complex Variables and Elliptic Equations, 2008, to appear.
  • J. H. Zheng, On transcentental meromorphic functions with radially distributed values, Sci. in China Ser. A. Math., 47(3) (2004), 401-406.
  • J. H. Zhu, Hayman direction of meromorphic functions, Kodai Math. J., 18 (1995), 37-43.